# SDR RAIA971216

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T2 Connector
- Part number: CA3108R12S3SF80
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7069 - STL - LEFT SRL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED AND RESEATED T-2 CONNECTOR ON LEFT ENGINE.  (M)
